Roots of the affine Cremona group

Liendo, Alvaro (2012). Roots of the affine Cremona group. Transformation groups, 16(4), pp. 1137-1142. Basel: Springer 10.1007/s00031-011-9140-y

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Liendo Rojas, Alvaro Patricio

ISSN:

1083-4362

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

13 Jul 2017 15:29

Publisher DOI:

10.1007/s00031-011-9140-y

Web of Science ID:

000296285100009

URI:

https://boris.unibe.ch/id/eprint/17001 (FactScience: 224717)

Actions (login required)

Edit item Edit item
Provide Feedback